• Natural Migraine Relief in Minutes

    Comments 2 Comments
    1. Guest's Avatar
      Guest -
      There is enough potassium in Cream of tartar to wreak some serious havoc
      with your heart. It can also cause a dangerous electrolyte depletion Don’t do it ! The reason you’re experiencing a migraine is That you may be dehydrated, Try drinking a pint of water instead, and just take a potassium tablet along with a couple pinches of salt. Dehydration can cause a pretty severe headache, as well as dizziness and nausea. It can also cause agitation. I’m not saying you don’t have a migraine but given that this worked so well for you, it seems to indicate that dehydration is a strong possibility. A good way to check is to pinch your finger nail for a few seconds and then release it. If you really sit ups are the fingernail carefully for about 10 seconds. If the pink colour ( which is actually the blood flowing back into your fingertip ) doesn’t return to the nail almost immediately it can be a sign of dehydration. Let me tell you there’s a lot safer cures out there available from your doctor. Please don’t take any chances go see your physician, Especially since some serious conditions can have the symptoms of a migraine. Plus they’ll be able to give you much better medication. A lot of very effective anti-migraine medications are actually pretty damn inexpensive , you’d be surprised!
      Hope this helps . Good luck with this I hope you feel better soon.
    1. Guest's Avatar
      Guest -
      Potassium bitartrate, also known as potassium hydrogen tartrate, with formula K C4 H5 O6, is a byproduct of winemaking. In cooking it is known as cream of tartar. It is the potassium acid salt of tartaric acid (a carboxylic acid).

      Whereas most potassium pills in the stores are Potassium Citrate, which binds calcium, inhibits crystals and reduces kidney stones.

      Let me tell you there’s a lot safer cures out there available from your doctor.
      Yeah, that's great if you can afford to keep running to a doctor and pay for scripts. Most Doctors know NOTHING about nutrition at all, Absolutely Nothing. When I went to a doc his idea of a "cure" for my migraines was to put me on Midrin, the side effect was an entire whole body rash, severe dizziness and mood swings that would make a menopausal woman blush.

      The doctor told me these were all absolutely normal and basically no big deal, and it cost me over $700 out of pocket for the visit, because we haven't made our deductible yet.

      I've tried this remedy several times and it works great for me, no dizziness, no rashes and it cost me pennies to try.

      If you're unsure of your own body, not willing to do a bit of research on your own to double check appropriate dosages and take a bunch of meds, than you Definitely should go see a doctor and trust what they have to say.
    Comments Leave Comment

    Click here to log in Or Click Here to Register for Free

    How many hours are there in 1 week?

    📢 All Article comments are moderated to prevent 💩
  • Disclaimer: The information provided is for educational purposes only, nothing shared on this website is approved by the FDA or intended to diagnose, treat, or prevent disease. Always seek medical help when needed .